# SDR GAIA04076AOP

- Difficulty date: May 25, 2004
- Submitted: July 20, 2004
- Operation: Air carrier
- Aircraft: N69735
- Make and model: Boeing 727224
- Aircraft serial: 20664
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Condition: Smoke
- Location: Radar
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

BOS - AFTER PUSH-BACK, FLIGHT CREW INDICATED SMOKE COMING FROM RADAR INDICATOR.  REMOVED AND REPLACED RADAR INDICATOR.  OPS CHECK AND SELF TEST GOOD ON GROUND.  THIS CLEARS DMI NR 1855.  PLACARD REMOVED.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
